# SDR FDEA201102110546

- Difficulty date: February 11, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N928FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24369
- Aircraft time: 90,419 hours, 26,163 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3063
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REWORK OF SNRM N00090, REPAIR INSTALLED IAW INCORRECT SRM REPAIR REQUIRES   REPLACEMENT.  RT FUSELAGE EXT SKIN DENT AT STA 310 AND STR S23R.  REMOVED EXT  REPAIR AT STA 310 AND S23R IAW SRM 51-40-02, ACOMPLISHED REPAIR IAW SRM B757-200 SF 53-00-01.  REPAIR 15, FIG 201 INSPECTION THRESHOLD REPETATIVE.   INSP REQUIRED BEFORE 29,000 F/C REPEAT INSP LFEC INTERVAL 3000 F/C CATEGORY B REPAIR.  MAJOR REPAIR.
